# Tobacco Reduction Advisory Committee (TRAC) Meeting Agenda



Objective:	<ul> <li>General: To advise and assist the Oregon Health Authority in sustaining an outcomes-oriented Tobacco Prevention and Education Program (TPEP) that is most effective in decreasing tobacco use statewide.</li> <li>April 30 meeting objectives: <ol> <li>Share experiences and questions regarding COVID-19.</li> <li>Review of cessation strategy, associated data, and orientation to the Oregon Quit Line user experience.</li> <li>Discuss ideas for engaged participation among TRAC members and other stakeholders.</li> </ol> </li> </ul>
Meeting Date:	April 30, 2020
Meeting Time:	9:00 – 11:00 am
Note-taker:	Charina Walker - Oregon Health Authority
Facilitator:	Luci Longoria - Oregon Health Authority

	<b>T</b> !	
Topic, objective and background information	Time	
1) Welcome, introductions, updates to agenda – Luci	9:00-9:05	
Longoria	(5 minutes)	
Discussion & action steps:		
<ol><li>How are you doing? COVID-19 check in – All</li></ol>	9:05-9:25	
	(20 minutes)	
<b>Objective:</b> Provide an opportunity for TRAC members to share experiences and		
questions regarding COVID-19.		
<b>Background:</b> On March 8, 2020 Governor Kate Brown declared a state of emergency		
to address the spread of COVID-19. OHA serves as the lead agency for the public		
health response. The societal COVID-19 response has created dramatic shifts in how		
communities operate and conduct business. This potentially presents both challenges		
and opportunities to be addressed in tobacco prevention. It is helpful to seek		
understanding of how recent events affect TRAC member organ	-	

tobacco prevention and control.

**Discussion & action steps:** 

## Tobacco Reduction Advisory Committee (TRAC) Meeting Agenda



#### 3) TPEP cessation strategies, Quit Line data and services, and orientation to Quit Line user experience – Sarah Hargand & Hilde Hinkel

9:25-9:55 (30 minutes)

**Objective:** Provide an overview of Oregon's tobacco cessation strategy. Review Tobacco Quit Line data and services. Orient TRAC members to the user experience for callers to the Quit Line.

**Background:** The Oregon Tobacco Quit Line has provided cessation support to Oregon adult and youth tobacco users since 1998. Services include 24 hours a day, 7 days a week telephone and web-based counseling to help Oregonians quit using tobacco and nicotine products. Cessation is a key component of a comprehensive tobacco prevention program; tobacco prevention is crucial to effective cessation.

BREAK	9:55-10:05 (10 minutes)	
<ol> <li>TRAC membership and participation check in – Derek Smith</li> </ol>	10:05-10:25 (20 minutes)	
<b>Objective:</b> Discuss ideas for increasing meeting participation and engagement among TRAC members, and possibly by other stakeholders and organizations representing communities most affected by tobacco use. Dialogue about efforts that reach those communities affected by health inequities. <b>Background:</b> OHA seeks input and feedback on ways to engage TRAC members and other stakeholders in building a strong, unified voice of sustained support and stewardship for tobacco prevention and control in Oregon. OHA proposes initial TRAC planning to ensure inclusion of broad equity considerations and community perspectives through accessible partner engagement.		
5) General updates – TRAC members	10:25-10:45 (20 minutes)	
<b>Objective:</b> Opportunity for TRAC members to engage fellow members in gathering		

**Objective**: Opportunity for TRAC members to engage fellow members in gathering input and feedback on their respective policy and organizational efforts, as well as share information upcoming activities and opportunities.

### Discussion & action steps: 6) Public comments and questions 10:45-10:55 (10 minutes)

**<u>Objective</u>**: Opportunity for public attendees to share comments and ask questions of TRAC members and OHA regarding TPEP.

Discussion & action steps:	n & action steps:
----------------------------	-------------------

### Tobacco Reduction Advisory Committee (TRAC) Meeting Agenda



7) Identify future agenda items and Adjourn – All	10:55-11:00 (5
	minutes)

Future agenda items:

- TPEP Budget Performance update (July 2020)
- We/See They/See Media campaign progress (July 2020)

Discussion & action steps:

Meeting Location and attendees		
Meeting	Zoom Meeting:	
Location:	https://zoom.us/j/912175340?pwd=QndzRUdnZEpZQWJQdU5SOCtZ	
	R3Q2dz09	
	Join by phone: 1-669-900-6833	
	Meeting ID: 912 175 340#	
	Please RSVP to charina.walker@dhsoha.state.or.us to receive the	
	meeting password.	
Attendees:	Gwyn Ashcom – Conference of Local Health Officials	
	Christina Bodamer – American Heart Association	
	Bob Charpentier – Oregon State Police	
	Courtni Dresser – Oregon Medical Association	
	Kevin Ewanchyna – Coordinated Care Organization	
	Representative	
	Christopher Friend – American Cancer Society	
	Kristen Gilman – Oregon Department of Justice	
	Karen Girard – Oregon Health Authority	
	Robin Hausen – Coordinated Care Organization Representative	
	David Hopkins – Centers for Disease Control and Prevention	
	$\square$ Robb Hutson – TOFCO, Inc.	
	Jennifer Jordan – Oregon Public Health Association	
	Carrie Nyssen – American Lung Association	
	Rebecca Tiel – Oregon Assoc. of Hospitals and Health Systems	
	Michael Tynan – Centers for Disease Control and Prevention	
	$\square$ TBD – Governor's Office	
	☐ TBD – Oregon Department of Education	
Observers:		